2.Gauge integrals and selections of weakly compact valued multifunctions

Luisa Di Piazza, Domenico Candeloro, Kazimierz Musiał, Anna Rita Sambucini

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

In the paper Henstock, McShane, Birkhoff and variationally multivalued integrals are studied for multifunctions taking values in the hyperspace of convex and weakly compact subsets of a general Banach space X. In particular the existence of selections integrable in the same sense of the corresponding multifunctions has been considered.
Original languageEnglish
Pages (from-to)293-308
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume441
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of '2.Gauge integrals and selections of weakly compact valued multifunctions'. Together they form a unique fingerprint.

Cite this